Abstract:
This article is concerned with problems of the metrical theory of functions. We establish criteria for systems of measurable functions to be systems of convergence in measure, systems of convergence almost everywhere, etc. The exposition is based on a unified method, using superlinear operators.
This publication is cited in the following 34 articles:
Stefan Buschenhenke, “Factorization in Fourier restriction theory and near extremizers”, Mathematische Nachrichten, 297:1 (2024), 195
Fausto Di Biase, Steven G. Krantz, “Foundations of Fatou Theory and a Tribute to the Work of E. M. Stein on Boundary Behavior of Holomorphic Functions”, J Geom Anal, 31:7 (2021), 7184
Hiroshi Ando, Yasumichi Matsuzawa, Andreas Thom, Asger Törnquist, “Unitarizability, Maurey–Nikishin factorization, and Polish groups of finite type”, Journal für die reine und angewandte Mathematik (Crelles Journal), 2020:758 (2020), 223
István Berkes, Number Theory – Diophantine Problems, Uniform Distribution and Applications, 2017, 137
Alexander Shamov, “On Gaussian multiplicative chaos”, Journal of Functional Analysis, 270:9 (2016), 3224
István Berkes, Michel Weber, “On series Σc k f(kx) and Khinchin’s conjecture”, Isr. J. Math, 2014
S. V. Astashkin, K. E. Tikhomirov, “On Probability Analogs of Rosenthal's Inequality”, Math. Notes, 90:5 (2011), 644–650
V. B. Korotkov, “On the functions of one selfadjoint integral operator”, Siberian Math. J., 49:5 (2008), 857–859
V. B. Korotkov, “One criterion for nuclearity of linear operators”, Siberian Math. J., 46:5 (2005), 857–862
S. Ya. Novikov, “$A$-Systems, Independent Functions, and Sets Bounded in Spaces of Measurable Functions”, Math. Notes, 75:1 (2004), 107–123
Lahcène Mezrag, “Factorization of operator valued Lp for 0 ≤ p < 1”, Mathematische Nachrichten, 266:1 (2004), 60
V. B. Korotkov, “On the integral operators of the third kind”, Siberian Math. J., 44:5 (2003), 829–832
N. Kalton, I. Verbitsky, “Nonlinear equations and weighted norm inequalities”, Trans. Amer. Math. Soc., 351:9 (1999), 3441
Alexander Koldobsky, “A Banach subspace of 𝐿_{1/2} which does not embed in 𝐿₁ (isometric version)”, Proc. Amer. Math. Soc., 124:1 (1996), 155
Alexander Olevskiǐ, Geometric Aspects of Functional Analysis, 1995, 199
S. A. Pichugov, “Sequences of operators bounded in measure”, Russian Acad. Sci. Sb. Math., 81:1 (1995), 35–58
J. LINDENSTRAUSS, V.D. MILMAN, Handbook of Convex Geometry, 1993, 1149
P. L. Ul'yanov, “Development of D. E. Men'shov's results in the theory of orthogonal series”, Russian Math. Surveys, 47:5 (1992), 49–70
Kozlov A., “Multifunctionality and Interchangeability in Operations of the Thoracic Legs of the Gaddisworms Phryganea-Grandis (Insecta, Trichoptera)”, Zool. Zhurnal, 71:11 (1992), 61–66